# SDR UIEA2012032700104

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,547 hours, 14,485 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC MESSAGE "FUEL DISAGREE" DURING FLT TOTALIZER READINGS WERE 2000LBS BELOW CALCULATED FUEL READINGS. NO EVIDENCE OF FUEL LEAK.  FMC BITE CHECK GOOD IAW FIM 28-41-00.
